Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Burning pain during urination, reddish area on vaginal lip. What could this be?

Can you please give me advice on what to do...abt a couple of days ago I woke up one morning and when I went to pee I felt this burning on my left outer vaginal lip I took a look n a mirror and seen a redish area looks kind of raw it hurts to the touch I can t tell if it s raised or not but when I touch, it doesn t seem raised....what could this be!? And what can I apply to it in order to soothe the pain!?
Asked On : Wed, 9 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, your problem could be because of the increased acidic level of urine with increased pus cells, in my opinion such condition may be treated with the "sodium citrate liquid 20 ml four times in day with plenty off water, hope this information helps you, take care and have nice day.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor